Publications of J. Justin

This page shows all publications that appeared in the IASI annual research reports. Authors currently affiliated with the Institute are always listed with the full name.

You can browse through them using either the links of the following line or those associated with author names.

Show all publications of the year  1984, with author Justin J., in the category ALL (or show them all):   (Items found: 1)


1984  [top]
  • Justin J., Pirillo G.: Two combinatorial properties of partitions of the free semigroup into finitely many parts, Discrete Mathematics 52 (2-3), 299-303, 1984
- - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - -